# SDR CA140929005

- Difficulty date: September 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 62,024 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tube
- Part number: 83010023001
- Condition: Distorted
- Location: Lt Wing Deice
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HOSE LOCATED AT LEFT HAND STALL VANE LEADING EDGE (3RD INBOARD FROM WING TIP) TO BE LEAKING AND WAS REPLACED. HOWEVER, A 2ND LEAK WAS IDENTIFIED AT SLEEVE COUPLING ON INBOARD CONNECTION OF THE L/H, INBOARD DISTRIBUTOR VALVE. THE SLEEVE WAS REMOVED AND THE ALUMINUM PIPE UNDERNEATH WAS BADLY DISTORTED.   THIS PIPE WAS REPLACED REFERENCE P/N 83010023-001 AND IPC 30-10-00, FIGURE 10, ITEM 200. SUBSEQUENT LEAK CHECKS AND FUNCTION CHECKS SERVICEABLE.
